# SDR P5CA9701574

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Punctured
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON PANEL NR 484 ON NR 4 PYLON.  REPAIRED PUNCTURE PER BAC SRM 51-40-06.
